# SDR ASAA0380127

- Difficulty date: February 9, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND CORROSION AROUND BELLY DRAINS IN AFT CARGO BAY.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER AT FS 1231 PER SRM 53-04.  (M)
